Alert archive / Kansas / Tornado Warnings in 2019

Tornado Warning 22, NWS Wichita, KS

June 23, 2019Cowley County, Sumner County, Kansas

NWS Wichita, KS issued this tornado warning at Jun 23, 2019, 4:42 AM CDT for Cowley County, Sumner County, Kansas. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2019, 4:42 AM CDT (09:42 UTC)
Expired
Jun 23, 2019, 5:15 AM CDT
In force
33 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Cowley County, KS, Sumner County, KS

The radar

The Wichita radar (KICT), 36 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 5:10 AM CDTTSTM WND GST 604 Sw Udall, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 1:37 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 9.7 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2019-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1968 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2019-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1968 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1183 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.9

Open this sounding in Storm Lab

The text

As transmitted.

836 
WFUS53 KICT 230942
TORICT
KSC035-191-231015-
/O.NEW.KICT.TO.W.0022.190623T0942Z-190623T1015Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wichita KS
442 AM CDT Sun Jun 23 2019

The National Weather Service in Wichita has issued a

* Tornado Warning for...
  West central Cowley County in south central Kansas...
  Northeastern Sumner County in south central Kansas...

* Until 515 AM CDT.
    
* At 441 AM CDT, a severe thunderstorm capable of producing a tornado
  was located near Wellington, moving east at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Wellington, Belle Plaine, Oxford, Udall, Wellington Airport and
  Riverdale.

This includes Interstate 35 between Mile Markers 18 and 29.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3730 9756 3748 9719 3748 9716 3725 9706
      3725 9752
TIME...MOT...LOC 0941Z 249DEG 44KT 3729 9746 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

BUTLER
3 follow-up statements
665 
WWUS53 KICT 230952
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
452 AM CDT Sun Jun 23 2019

KSC035-191-231015-
/O.CON.KICT.TO.W.0022.000000T0000Z-190623T1015Z/
Cowley KS-Sumner KS-
452 AM CDT Sun Jun 23 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CDT FOR WEST
CENTRAL COWLEY AND NORTHEASTERN SUMNER COUNTIES...
    
At 452 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Wellington, moving east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Belle Plaine, Oxford, Udall, Wellington Airport and Riverdale. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3748 9719 3748 9716 3725 9706 3725 9735
      3737 9742
TIME...MOT...LOC 0952Z 249DEG 38KT 3733 9734 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

BUTLER
039 
WWUS53 KICT 231003
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
503 AM CDT Sun Jun 23 2019

KSC035-191-231015-
/O.CON.KICT.TO.W.0022.000000T0000Z-190623T1015Z/
Cowley KS-Sumner KS-
503 AM CDT Sun Jun 23 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 515 AM CDT FOR WEST
CENTRAL COWLEY AND NORTHEASTERN SUMNER COUNTIES...
    
At 503 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Udall, moving east at 45 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Belle Plaine, Oxford and Udall. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3748 9719 3748 9716 3725 9706 3729 9728
      3740 9731
TIME...MOT...LOC 1003Z 255DEG 41KT 3735 9718 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

BUTLER
531 
WWUS53 KICT 231014
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
514 AM CDT Sun Jun 23 2019

KSC035-191-231024-
/O.EXP.KICT.TO.W.0022.000000T0000Z-190623T1015Z/
Cowley KS-Sumner KS-
514 AM CDT Sun Jun 23 2019

...THE TORNADO WARNING FOR WEST CENTRAL COWLEY AND NORTHEASTERN
SUMNER COUNTIES WILL EXPIRE AT 515 AM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
south central Kansas.

Remember, a Tornado Warning still remains in effect for portions of 
Cowley County.

LAT...LON 3748 9719 3748 9716 3725 9706 3729 9728
      3740 9731
TIME...MOT...LOC 1014Z 249DEG 44KT 3739 9705 

$$

BUTLER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at Jun 23, 2:46 AM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 23, 2:46 AM CDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
246 AM CDT Sun Jun 23 2019

.SHORT TERM...(Today through Tuesday night)
Issued at 238 AM CDT Sun Jun 23 2019

Latest surface analysis reveals a weak surface low near the
Hutchinson area with a frontal boundary extending from north
central Kansas southward into western Oklahoma. Convection has
developed in the vicinity of this low and boundary, and is
expected to continue over the next several hours. Additionally, in
western Kansas storms have clustered into a band and are expected
to continue to organize and track eastward across south central
and eventually southeast Kansas throughout the rest of the early
morning hours this morning. Latest CAMS also support this
thinking, showing a multi-cell cluster of storms pushing through
the area through mid-morning.

RAP mesoscale environmental analysis from south central Kansas
this morning reveals MUCAPE of around 1900J/kg and effective bulk
wind difference (EBWD) as high as 30-45kts. Additionally,
700-500mb lapse rates in the vicinity of 7C/km, along with
significant hail parameter around 1.0 and LHIP forecast to range
anywhere from 5 to 11 all will be supportive of a scattered large
hail threat with some very large hail up to around 2+ inches in
diameter not out of the question in spots. Meso-analysis reveals a
more marginal damaging wind threat, though modest DCAPE and
SBCAPE along with a more linear storm mode will support at least
some scatted wind gusts up to around 60mph+ or so. As a result, a
severe thunderstorm watch remains in effect through mid-morning
across south central and southeast Kansas.

Perhaps the most notable threat, however, will be the potential
for heavy rainfall and flash flooding. Model precipitable water
(PW) values ranging from 1.75-1.90 are well above the 90th
percentile of climatology. Additionally, a favorable environment
for training storms and very large amounts of moisture transport
at both 925mb and 850mb all support efficient rain makers. Given
the increasing concern for flood and flash flood potential across
the forecast area, QPF through 18z today was increased across
portions of the forecast area and trended towards the latest WPC
QPF guidance. A flash flood watch remains in effect through this
evening.

During the day today, the cold front is expected to progress
eastward to be located across southeast Kansas. Thinking that
lingering showers and storms will be in the vicinity most of the
day today, but given the worked-over environment, thinking that
the severe threat will wane sometime during the morning this
morning. However, there will likely be some recovery throughout
the day, with very large amounts of instability in southeast
Kansas by this afternoon and evening. Therefore, think severe
convective development will re-ignite along the front in southeast
Kansas later today. The good news is that this convection should
be fairly short-lived before tracking eastward out of the forecast
area late evening and overnight tonight. Once again, the main
threats will be large hail and damaging wind gusts. Flooding and
heavy will remain a concern until convection exits southeast
Kansas. Depending on exactly how much rain falls and where, river
flooding will likely increase across the area today as well. Be on
the lookout for the latest river flood warnings and statements or
the latest.

In the wake of this exiting front, high pressure is expected to
build into the region from southeast Colorado and southwest
Kansas, drying things back out for the day on Monday. Temperatures
today and tomorrow will be below climo given the cold front and
fairly widespread showers and storms. Current thinking is that
highs will struggle to reach the mid 80s area-wide today, though
central Kansas should remain only in the mid-70s. Temperatures
will likely rebound a little tomorrow, with a weak westerly flow
regime returning to the area.

Tuesday will likely remain mostly dry as well, though models do
indicate that a quick-hitting shortwave moving across the Central
Plains could bring brief showers and storms to the area during the
evening, though confidence in this remains low at this time.

.LONG TERM...(Wednesday through Saturday)
Issued at 238 AM CDT Sun Jun 23 2019

Heading into the middle of the week, temperatures will rebound to
near-normal values with afternoon highs reaching back into the low
to mid-90s. By Wednesday and Thursday, mid- and upper level
ridging returns, which will mostly keep central, south central,
and southeast Kansas dry throughout the remainder of the week. A
spotty hit-or-miss shower or storm cannot be completely ruled out,
but the chances are low at this time.

&&

.AVIATION...(For the 06Z TAFS through 06Z Sunday night)
Issued at 1140 PM CDT Sat Jun 22 2019

Showers and thunderstorms continue to impact portions of south
central and much of southeast KS late this evening while post-
frontal MVFR cigs were impacting portions of central and much of
western Kansas. The HRRR in addition to other CAMs continue to
suggest that another line of storms entering southwest Kansas will
race eastward impacting central and eastern KS late tonight.
Although a few strong or marginally severe storms will remain
possible, heavy rain and flooding may become the primary threats.
Flight categories will be reduced under the heaviest activity with
IFR/LIFR likely. Improving flight categories are anticipated by
15Z or sooner as the activity drifts east of the area.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    82  59  82  63 /  40  20  10   0
Hutchinson      80  57  82  63 /  40  20  10   0
Newton          81  58  81  63 /  60  20  10   0
ElDorado        81  59  81  63 /  50  20  10   0
Winfield-KWLD   82  60  82  63 /  50  20  10   0
Russell         73  53  82  61 /  40  20  10   0
Great Bend      74  54  82  62 /  40  10  10   0
Salina          79  57  83  64 /  50  20  10   0
McPherson       80  56  82  63 /  40  20  10   0
Coffeyville     83  63  82  63 /  60  50  10  10
Chanute         82  62  81  63 /  60  40  10  10
Iola            82  61  81  63 /  70  40  10  10
Parsons-KPPF    82  62  82  63 /  60  50  10  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late tonight for KSZ047>053-067>072-
082-083-091>096-098>100.

&&

SHORT TERM...TAV
LONG TERM...TAV
AVIATION...MWM
Hazardous weather outlook, Jun 23, 4:04 AM CDT, 38 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
404 AM CDT Sun Jun 23 2019

KSZ032-033-047>053-067>072-082-083-091>096-098>100-240915-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
404 AM CDT Sun Jun 23 2019

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Today and Tonight

Strong to severe storms are possible early this morning. Main
threats will be scattered to isolated large hail, damaging wind
gusts, and heavy rain. In addition to the severe weather threat,
flash flooding will be possible as thunderstorms that develop are
likely to produce very heavy rainfall rates. A flash flood watch
has been issued for most of the area for this flooding threat.

River flooding is also forecast or ongoing at various forecast
points. Please refer to the latest flood warnings and statements for
the most up to date information.

Strong to severe storms are possible again this afternoon and
evening, especially in southeast Kansas. The main threats will be
hail up to around 2 inches in diameter, wind gusts to 70mph, and
flash flooding. A brief tornado cannot be ruled out. The flash flood
watch extends until tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

River flooding will likely continue through at least the first half
of the week at various river forecast points. See the latest flood
warnings and statements for the most up to date information.

A slight chance of thunderstorms will be possible on Tuesday
evening, but confidence is low at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Special weather statement, Jun 23, 3:05 AM CDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Wichita KS
305 AM CDT Sun Jun 23 2019

KSZ052-068-069-230830-
Butler KS-Harvey KS-Marion KS-
305 AM CDT Sun Jun 23 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northwestern Butler County in south central Kansas...
  Harvey County in south central Kansas...
  Southwestern Marion County in central Kansas...

* Until 330 AM CDT.

* At 303 AM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm over Newton...moving northeast at 30
  mph.

* Hail up to the size of dimes...and wind gusts up to 50 mph will be
  possible with this storm.

* Locations impacted include...
  Newton, Hesston, Halstead, North Newton, Peabody, Walton, Elbing
  and Newton Airport.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
south central Kansas.

LAT...LON 3808 9759 3817 9745 3817 9737 3822 9737
      3831 9724 3829 9715 3819 9718 3820 9716
      3817 9711 3810 9711 3810 9701 3806 9698
      3803 9699 3791 9752 3791 9753
TIME...MOT...LOC 0805Z 240DEG 24KT 3804 9740

BUTLER
Local storm report, Jun 23, 3:38 AM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
338 AM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 AM     TORNADO          1 S HARPER              37.27N 98.03W
06/23/2019                   HARPER             KS   LAW ENFORCEMENT

&&

KED
Local storm report, Jun 23, 3:43 AM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
343 AM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     TORNADO          3 SSE ATTICA            37.20N 98.21W
06/23/2019                   HARPER             KS   TRAINED SPOTTER

            DELAYED REPORT FROM LAW ENFORCEMENT.

&&

KED
Special weather statement, Jun 23, 3:52 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Wichita KS
352 AM CDT Sun Jun 23 2019

KSZ091-230930-
Harper KS-
352 AM CDT Sun Jun 23 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southern Harper County in south central Kansas...

* Until 430 AM CDT.

* At 351 AM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 8 miles northeast of Amorita, or 11
  miles east of Hazelton...moving east at 30 mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Anthony, Bluff City, Danville, Waldron, Freeport and Corwin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
south central Kansas.

LAT...LON 3700 9830 3710 9835 3732 9781 3700 9780
TIME...MOT...LOC 0852Z 250DEG 24KT 3702 9820

MCGUIRE
Special weather statement, Jun 23, 4:03 AM CDT, 39 minutes before
Special Weather Statement
National Weather Service Wichita KS
403 AM CDT Sun Jun 23 2019

KSZ067-068-082-083-091-092-230930-
Reno KS-Harper KS-Harvey KS-Sumner KS-Sedgwick KS-Kingman KS-
403 AM CDT Sun Jun 23 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southeastern Reno County in south central Kansas...
  Northeastern Harper County in south central Kansas...
  Southwestern Harvey County in south central Kansas...
  Northwestern Sumner County in south central Kansas...
  Western Sedgwick County in south central Kansas...
  Eastern Kingman County in south central Kansas...

* Until 430 AM CDT.

* At 401 AM CDT...National Weather Service Doppler radar was tracking
  strong thunderstorms with locally heavy rainfall along a line
  extending from near Haven to near Harper...and moving northeast at
  40 mph.

* Hail up to the size of dimes...and wind gusts up to 50 mph will be
  possible with these storms.

* Locations impacted include...
  Goddard, South Hutchinson, Cheney, Harper, Colwich, Conway Springs,
  Haven, Garden Plain, Mount Hope, Andale, Bentley, Argonia, Norwich,
  Viola, Yoder, Murdock, Waterloo, Danville, Cheney Lake and Mt
  Vernon.

A Severe Thunderstorm Watch remains in effect until 1000 AM CDT for
south central Kansas.

LAT...LON 3797 9747 3727 9768 3720 9814 3802 9795
TIME...MOT...LOC 0903Z 235DEG 34KT 3785 9779 3726 9800

BUTLER
Local storm report, Jun 23, 4:30 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
430 AM CDT SUN JUN 23 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0428 AM     TSTM WND GST     MILAN                   37.26N 97.67W
06/23/2019  E70 MPH          SUMNER             KS   TRAINED SPOTTER

&&

KED

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 7:17 PM CDTSpecial Weather StatementICTHarper28 min
Jun 22, 7:40 PM CDTSevere Thunderstorm WarningICTHarper, Kingman, Sedgwick, Sumner65 min
Jun 22, 7:46 PM CDTFlash Flood WarningICTHarper4 hr
Jun 22, 7:53 PM CDTRiver Flood WarningICTMarion48 hr
Jun 22, 8:04 PM CDTSevere Thunderstorm WarningICTButler, Sedgwick, Sumner56 min
Jun 22, 8:12 PM CDTSpecial Weather StatementICTWilson33 min
Jun 22, 8:19 PM CDTSpecial Weather StatementICTChase41 min
Jun 22, 8:50 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Elk, Greenwood, Sedgwick, Sumner43 min
Jun 22, 8:56 PM CDTRiver Flood WarningICTMcPherson, Saline63 hr
Jun 22, 8:57 PM CDTRiver Flood WarningICTSaline23 hr
Jun 22, 8:58 PM CDTRiver Flood WarningICTSaline3 days
Jun 22, 9:21 PM CDTSpecial Weather StatementICTHarvey24 min
Jun 22, 9:29 PM CDTSpecial Weather StatementICTGreenwood, Woodson31 min
Jun 22, 9:37 PM CDTSpecial Weather StatementICTElk23 min
Jun 22, 10:06 PM CDTSpecial Weather StatementICTSaline24 min
Jun 22, 11:00 PM CDTSpecial Weather StatementICTChautauqua, Elk, Wilson30 min
Jun 22, 11:08 PM CDTSpecial Weather StatementICTSedgwick37 min
Jun 22, 11:13 PM CDTSpecial Weather StatementICTMarion32 min
Jun 22, 11:30 PM CDTFlash Flood WarningICTHarper4 hr
Jun 22, 11:33 PM CDTSpecial Weather StatementICTChautauqua, Elk, Wilson, Woodson57 min
Jun 23, 12:36 AM CDTSpecial Weather StatementICTGreenwood9 min
Jun 23, 12:43 AM CDTSpecial Weather StatementICTChase17 min
Jun 23, 12:44 AM CDTSpecial Weather StatementICTGreenwood31 min
Jun 23, 12:47 AM CDTSevere Thunderstorm WarningICTChase43 min
Jun 23, 12:51 AM CDTRiver Flood WarningICTWilson27 hr
Jun 23, 12:56 AM CDTSpecial Weather StatementICTRice, Saline34 min
Jun 23, 1:30 AM CDTSpecial Weather StatementICTRice, Saline30 min
Jun 23, 1:49 AM CDTRiver Flood WarningICTWilson38 hr
Jun 23, 1:49 AM CDTRiver Flood WarningICTMontgomery, Wilson48 hr
Jun 23, 1:49 AM CDTRiver Flood WarningICTMontgomery19 hr
Jun 23, 2:00 AM CDTSpecial Weather StatementICTMcPherson, Reno, Rice, Saline30 min
Jun 23, 2:11 AM CDTRiver Flood WarningICTChase65 hr
Jun 23, 2:30 AM CDTSpecial Weather StatementICTHarvey, Marion, Sedgwick30 min
Jun 23, 2:41 AM CDTRiver Flood WarningICTButler47 hr
Jun 23, 2:43 AM CDTRiver Flood WarningICTSumner3 days
Jun 23, 2:43 AM CDTRiver Flood WarningICTCowley5 days
Jun 23, 2:51 AM CDTRiver Flood WarningICTSumner54 hr
Jun 23, 3:01 AM CDTFlash Flood WarningICTHarper6 hr
Jun 23, 3:02 AM CDTSevere Thunderstorm WarningICTHarper, Kingman58 min
Jun 23, 3:03 AM CDTSpecial Weather StatementICTChase, Marion57 min
Jun 23, 3:04 AM CDTRiver Flood WarningICTReno, Rice24 hr
Jun 23, 3:05 AM CDTSpecial Weather StatementICTHarvey25 min
Jun 23, 3:17 AM CDTTornado WarningICTHarper14 min
Jun 23, 3:32 AM CDTAreal Flood WarningICTHarvey, McPherson, Marion, Reno9 hr
Jun 23, 3:39 AM CDTTornado Warning Tornado observedICTHarper, Kingman20 min
Jun 23, 3:52 AM CDTSpecial Weather StatementICTHarper38 min
Jun 23, 4:03 AM CDTSpecial Weather StatementICTKingman27 min
Jun 23, 4:04 AM CDTAreal Flood WarningICTKingman8 hr
Jun 23, 4:31 AM CDTSevere Thunderstorm WarningICTCowley, Harper, Sedgwick, Sumner59 min
Jun 23, 4:55 AM CDTSevere Thunderstorm WarningICTButler, Sedgwick50 min
Jun 23, 4:58 AM CDTTornado WarningICTButler, Sedgwick34 min
Jun 23, 5:13 AM CDTTornado WarningICTButler, Cowley47 min
Jun 23, 5:30 AM CDTSevere Thunderstorm WarningICTButler, Elk, Greenwood45 min
Jun 23, 5:32 AM CDTSevere Thunderstorm WarningICTCowley58 min
Jun 23, 5:50 AM CDTSevere Thunderstorm WarningICTChautauqua, Cowley, Elk40 min
Jun 23, 6:07 AM CDTSevere Thunderstorm WarningICTChautauqua, Elk, Greenwood, Montgomery, Wilson, Woodson68 min
Jun 23, 6:40 AM CDTAreal Flood WarningICTChautauqua, Elk, Montgomery6 hr
Jun 23, 6:55 AM CDTSevere Thunderstorm WarningICTAllen, Labette, Neosho50 min
Jun 23, 7:14 AM CDTSevere Thunderstorm WarningICTMontgomery16 min
Jun 23, 8:23 AM CDTRiver Flood WarningICTChase, Lyon3 days
Jun 23, 8:27 AM CDTRiver Flood WarningICTButler, Cowley14 hr
Jun 23, 8:40 AM CDTRiver Flood WarningICTCowley14 hr
Jun 23, 8:48 AM CDTRiver Flood WarningICTHarvey, Reno13 hr
Jun 23, 8:48 AM CDTRiver Flood WarningICTHarvey13 hr
Jun 23, 8:48 AM CDTRiver Flood WarningICTSedgwick44 hr
Jun 23, 8:55 AM CDTRiver Flood WarningICTReno18 hr
Jun 23, 8:55 AM CDTRiver Flood WarningICTReno, Sedgwick3 days
Jun 23, 8:55 AM CDTRiver Flood WarningICTSedgwick13 hr
Jun 23, 8:55 AM CDTRiver Flood WarningICTSedgwick, Sumner48 hr
Jun 23, 9:16 AM CDTRiver Flood WarningICTAllen, Neosho54 hr
Jun 23, 9:16 AM CDTRiver Flood WarningICTNeosho11 hr
Jun 23, 9:16 AM CDTRiver Flood WarningICTLabette, Neosho41 hr
Jun 23, 9:16 AM CDTRiver Flood WarningICTCherokee, Labette56 hr
Jun 23, 11:39 AM CDTAreal Flood WarningICTHarvey, McPherson, Marion, Reno, Rice, Saline71 hr
Jun 23, 1:48 PM CDTAreal Flood WarningICTLabette, Neosho24 hr
Jun 23, 2:02 PM CDTRiver Flood WarningICTButler, Cowley13 hr
Jun 23, 3:10 PM CDTRiver Flood WarningICTAllen22 hr
Jun 23, 5:40 PM CDTSevere Thunderstorm WarningICTBarton, Russell65 min
Jun 23, 6:33 PM CDTSevere Thunderstorm WarningICTEllsworth57 min

Nearby

Tornado Warnings in Kansas, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.